Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Martin compactifications and quasiconformal mappings


Authors: Shigeo Segawa and Toshimasa Tada
Journal: Proc. Amer. Math. Soc. 93 (1985), 242-244
MSC: Primary 30F15; Secondary 30C60, 31A10
MathSciNet review: 770529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there exists a quasiconformal mapping $ T$ of a Riemann surface $ {R_1}$ onto another $ {R_2}$ such that $ T$ cannot be extended to a homeomorphism of the Martin compactification $ R_1^*$ of $ {R_1}$ onto that $ R_2^*$ of $ {R_2}$.


References [Enhancements On Off] (What's this?)

  • [1] Alano Ancona, Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien, Ann. Inst. Fourier (Grenoble) 28 (1978), no. 4, 169–213, x (French, with English summary). MR 513885 (80d:31006)
  • [2] Alano Ancona, Une propriété de la compactification de Martin d’un domaine euclidien, Ann. Inst. Fourier (Grenoble) 29 (1979), no. 4, ix, 71–90 (French, with English summary). MR 558589 (81f:31013)
  • [3] Corneliu Constantinescu and Aurel Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 32, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963 (German). MR 0159935 (28 #3151)
  • [4] O. Lehto and K. I. Virtanen, Quasikonforme Abbildungen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band, Springer-Verlag, Berlin-New York, 1965 (German). MR 0188434 (32 #5872)
  • [5] H. L. Royden, Open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A. I, no. 249/5 (1958), 13. MR 0100673 (20 #7102)
  • [6] L. Sario and M. Nakai, Classification theory of Riemann surfaces, Die Grundlehren der mathematischen Wissenschaften, Band 164, Springer-Verlag, New York-Berlin, 1970. MR 0264064 (41 #8660)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F15, 30C60, 31A10

Retrieve articles in all journals with MSC: 30F15, 30C60, 31A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770529-7
PII: S 0002-9939(1985)0770529-7
Keywords: Martin compactification, quasiconformal mapping
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia